# SDR WX0A2014122972323

- Difficulty date: December 16, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 53,548 hours, 41,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930494502
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE OTBD UNDER SIDE DAMAGED.  CUT OUT DAMAGE, FABRICATED DOUBLER, FILLER & BONDED REPAIR PARTS IAW SRM 57-03 FIG 4.
